The deficiency indices of a symmetric third-order differential operator
Matematičeskie zametki, Tome 58 (1995) no. 3, pp. 468-471
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1995_58_3_a17,
author = {V. R. Mukimov and Ya. T. Sultanaev},
title = {The deficiency indices of a~symmetric third-order differential operator},
journal = {Matemati\v{c}eskie zametki},
pages = {468--471},
year = {1995},
volume = {58},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_58_3_a17/}
}
V. R. Mukimov; Ya. T. Sultanaev. The deficiency indices of a symmetric third-order differential operator. Matematičeskie zametki, Tome 58 (1995) no. 3, pp. 468-471. http://geodesic.mathdoc.fr/item/MZM_1995_58_3_a17/
[1] Fedoryuk M. V., Tr. MMO, 15, URSS, M., 1966, 296–345 | MR
[2] Sultanaev Ya. T., Differents. uravneniya, 10:11 (1974), 2010–2020 | MR | Zbl
[3] Sultanaev Ya. T., Tr. sem. im. I. G. Petrovskogo, no. 13, Izd-vo Mosk. un-ta, M., 1988, 36–55
[4] Gilbert P. C., Pacific J. of Math., 68:2 (1977), 369–392 | MR
[5] Hinton D. B., The Rocky Mountain J. of Math. FALL, 8:4 (1978), 627–640 | MR | Zbl
[6] Everitt W. N., Zettle A., Niew archief voor wis Kunde, XXVII (1979), 363–397 | MR
[7] Pfeiffer G. W., J. Differential Equations, 11 (1972), 454–490
[8] Naimark M. A., Lineinye differentsialnye operatory, Nauka, M., 1969
[9] Lavrentev M. A., Shabat B. V., Metody teorii funktsii kompleksnogo peremennogo, Nauka, M., 1987 | Zbl